# SDR CA021219007

- Difficulty date: August 30, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 42000332501
- Condition: Failed
- Location: Ahru
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C, D

## Discrepancy

(CAN)  DURING T/O-RUN AT APPROXIMATELY 100 KNOTS 'ATT FAIL' AND 'HDG FAIL' WAS OBSERVED ON PFD1 AND MFD 1. T/O ABORTED. LEVEL TWO CHIME CAME ON DURING THE ABORTION TOGETHER WITH 'ELEVATOR FEEL' CAUTION. OTHER 'RED' INDICATIONS ON PFD WAS IVSI FAIL, CUE, AND MDA. RETURNED TO RAMP. MALFUNCTIONS RESET SUCCESSFULLY ACCORDING TECHNICAL ADVISORY FROM BASE. A/C WORKED W.O.R. ON NEXT THREE LEGS. THE FAULT WAS RESET BY THE PROCEDURE SUPPLIED TO THE CREW. 8 DAYS LATER THE FAULT REOCCURRED AND THE AHRU NR 1 (P/O AHRS) WAS REPLACED. AT THE SHOP THE FAULT WAS CONFORMED AND AT THE SAME TIME THE AHRU WAS MODIFIED WITH A PERMANENT FIX TO THIS TYPE OF FAULT. SAGEM SB 420-34-008 ISSUED.
